# SDR CA100726005

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED POWER CHANGE: DURING CRUISE LT ENG REVERTED TO MANUAL MODE.  THE PILOT SWITCHED RT ENGINE TO MANUAL MODE AND ADJUSTED TLA ON BOTH ENGINES. SUDDENLY, LT ENGINE STARTED TO ACCELERATE RAPIDLY WITH BOTH N2 AND ITT INCREASING.  PILOT DECLARED AN EMERGENCY, REDUCED TLA AND ENGINE POWER REDUCED.  ACFT LANDED WITHOUT INCIDENT AT AIRPORT WITH NO INJURIES. TROUBLESHOOTING ON GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
